# SDR IPXA10559450

- Difficulty date: April 15, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 18,854 hours, 12,318 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Bs 879-900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,  FLOOR PANEL IS MISSING A INSERT AT BS 879 TO 900, RBL 45 TO 64.  FABRICATED REPLACEMENT PANEL.
